# SDR 9505232706

- Difficulty date: March 30, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N815EA
- Make and model: Boeing 727225
- Aircraft serial: 22552
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Torque Box
- Part number: 651751737
- Condition: Cracked
- Location: Fs 1253-1283
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING PERIODIC CHECK, MAINTENANCE FOUND VENTRAL STAIRWELL TORQUE BOX RIGHT SIDE FS 1253 - 1283 CRACKED.  REPAIRED PER NWA EA 27-096512.
